# SDR RAAA98B2036

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION PER CARD S5 34103, FOUND RT LOWER TORQUE BOX VERTICAL WEB CRACKED AT LIGHTING HOLE, BS 1223, RBL 21.  REPAIRED PER SRM 53-10-2 AND 51-40-2, M-54 NR 354.
